Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Nov, 2020) No 6

On the Effect of Vaccination, Screening and Treatment in Controlling Typhoid Fever Spread Dynamics: Deterministic and Stochastic Applications

Temitope Olu Ogunlade, Oluwatayo Michael Ogunmiloro, Segun Nathaniel Ogunyebi, Grace Ebunoluwa Fatoyinbo, Joshua Otonritse Okoro, Opeyemi Roselyn Akindutire, Omobolaji Yusuf Halid, Adenike Oluwafunmilola Olubiyi

[Abstract] [Full Text] [Full Article - PDF] pp. 621 - 630

DOI: 10.13189/ms.2020.080601

Solution of Newell – Whitehead – Segal Equation of Fractional Order by Using Sumudu Decomposition Method

Shams A. Ahmed, Mohamed Elbadri

[Abstract] [Full Text] [Full Article - PDF] pp. 631 - 636

DOI: 10.13189/ms.2020.080602

Construction of Lorenz Curves Based on Empirical Distribution Laws of Economic Indicators

Aleksandr Bochkov, Dmitrii Pervukhin, Aleksandr Grafov, Veronika Nikitina

[Abstract] [Full Text] [Full Article - PDF] pp. 637 - 644

DOI: 10.13189/ms.2020.080603

A Mathematical Model of Horizontal Averaged Groundwater Pollution Measurement with Several Substances due to Chemical Reaction

Jirapud Limthanakul, Nopparat Pochai

[Abstract] [Full Text] [Full Article - PDF] pp. 645 - 655

DOI: 10.13189/ms.2020.080604

Evaluating the Performance of Unit Root Tests in Single Time Series Processes

Jonathan Kwaku Afriyie, Sampson Twumasi-Ankrah, Kwasi Baah Gyamfi, Doris Arthur, Wilhemina Adoma Pels

[Abstract] [Full Text] [Full Article - PDF] pp. 656 - 664

DOI: 10.13189/ms.2020.080605

Measuring Given Partial Information about Intuitionistic Fuzzy Sets

Priya Arora, V. P Tomar

[Abstract] [Full Text] [Full Article - PDF] pp. 665 - 670

DOI: 10.13189/ms.2020.080606

The Implementation of First Order and Second Order with Mixed Measurement to Identify Farmers Satisfaction

Retno Ayu Cahyoningtyas, Solimun, Adji Achmad Rinaldo Fernandes

[Abstract] [Full Text] [Full Article - PDF] pp. 671 - 682

DOI: 10.13189/ms.2020.080607

Comparison of Rank Transformation Test Statistics with Its Nonparametric Counterpart Using Real-Life Data

Adejumo T. Joel., Omonijo D. Ojo, Owolabi A. Timothy, Okegbade A. Ibukun, Odukoya A. Jonathan, Ayedun C. Ayedun

[Abstract] [Full Text] [Full Article - PDF] pp. 683 - 692

DOI: 10.13189/ms.2020.080608

On Some Global Solution of the Basic Equations in the Geodesic Mappings' Theory of Riemannian Spaces

E. N. Sinyukova, O. L. Chepok

[Abstract] [Full Text] [Full Article - PDF] pp. 693 - 698

DOI: 10.13189/ms.2020.080609

Generalization of the Reachability Problem on Directed Graphs

Vladimir A. Skorokhodov

[Abstract] [Full Text] [Full Article - PDF] pp. 699 - 704

DOI: 10.13189/ms.2020.080610

Convergence Almost Everywhere of Non-convolutional Integral Operators in Lebesgue Spaces

Yakhshiboev M. U.

[Abstract] [Full Text] [Full Article - PDF] pp. 705 - 710

DOI: 10.13189/ms.2020.080611

Comparison of Parameter Estimators for Generalized Pareto Distribution under Peak over Threshold

Wilhemina Adoma Pels, Atinuke Olusola Adebanji, Sampson Twumasi-Ankrah

[Abstract] [Full Text] [Full Article - PDF] pp. 711 - 720

DOI: 10.13189/ms.2020.080612

Determining the Order of a Moving Average Model of Time Series Using Reversible Jump MCMC: A Comparison between Laplacian and Gaussian Noises

Suparman, Abdellah Salhi, Mohd Saifullah Rusiman

[Abstract] [Full Text] [Full Article - PDF] pp. 721 - 727

DOI: 10.13189/ms.2020.080613

Algorithmic Verification of Constraint Satisfaction Method on Timetable Problem

Viliam Ďuriš

[Abstract] [Full Text] [Full Article - PDF] pp. 728 - 739

DOI: 10.13189/ms.2020.080614

Fitting a Curve, Cutting Surface, and Adjusting the Shapes of Developable Hermite Patches

Kusno

[Abstract] [Full Text] [Full Article - PDF] pp. 740 - 746

DOI: 10.13189/ms.2020.080615

Fuzzy Estimations for Detecting Abrupt Changes: Cases on Tourism Series

Nurhaida, Subanar, Abdurakhman, Agus Maman Abadi

[Abstract] [Full Text] [Full Article - PDF] pp. 747 - 761

DOI: 10.13189/ms.2020.080616

Rainfall Modelling using Generalized Extreme Value Distribution with Cyclic Covariate

Jasmine Lee Jia Min, Syafrina Abdul Halim

[Abstract] [Full Text] [Full Article - PDF] pp. 762 - 772

DOI: 10.13189/ms.2020.080617

Generalised Modified Taylor Series Approach of Developing k-step Block Methods for Solving Second Order Ordinary Differential Equations

Oluwaseun Adeyeye, Zurni Omar

[Abstract] [Full Text] [Full Article - PDF] pp. 773 - 781

DOI: 10.13189/ms.2020.080618